Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feeling chills, heaviness in chest, nausea, light headedness and dizziness.What's wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions

About 1 hour ago, I had an overwhelming feeling of nausea, light headedness, dizziness. I still feel it now along with chills and arm and leg aching. My lower back has been achy since Friday but worse today. I had my normal meals and am not taking anything besides my morning multi vitamin and XXXXXXX tea. I havent experienced this before. My left ear was also hurting a little on Friday. Forgot to add... There is also a heaviness in my chest that came with these symptoms
Posted Tue, 6 Nov 2012 in General Health
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
There can be various causes for your heaviness in chest and nausea.Basically any organ or tissue in your chest can be the source of pain, including your heart, lungs, esophagus, muscles, ribs, tendons, or nerves. Pain may also spread to the chest from the neck, abdomen, and back.
The most common causes can be
A heart problem like angina or pericarditis
A lung problem like pleurisy or pneumonia
Inflammation where ribs join breast bone or sternum called as costchondritis
Pain and spasm of back muscles radiating to front
Stomach problems like GERD or gall stones or gastritis etc

The chances of heart problem increases if you are a smoker,overweight,having diabetes,having high cholesterol or with a family history of heart problems or having high blood pressure.

You must consult your doctor for the proper examination and investigations to arrive at the diagnosis and subsequent reatment.

I hope to have answered your query however you may revert to me for any further query.
Best of luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor